# SDR CALA2023110303259

- Difficulty date: October 30, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N69838
- Make and model: Boeing 737-900ER
- Aircraft serial: 60121
- Aircraft time: 27,164 hours, 9,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141N541023
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0710) MAIN CABIN FWD WET AREA, INTERCOSTAL CRACKED AT THE FLOORBOARD FASTENER HOLES (2 EACH PLACES) BETWEEN BS 344 AND BS 360 APPROX. LB-1. MARKED AND STREAMER ATTACHED TRANSCRIBED FROM HAECO GSO NR 9280327 REMOVED CRACKED INTERCOSTAL IAW B737 SRM 51-40-02. LOCATED 7 DRILLED NEW INTERCOSTAL P/N 141A54100423,  P.O. 1073356.1. IAW BAC DWG 141A5400 REV-& B737SRM 51-40-02. APPLIED CIC IAW UAL EA 5100-01844. REV U
